# SDR AU970306

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217517
- Condition: Cracked
- Location: Lt Wheel Bay
- Component: 082217518
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WHEEL BAY CENTRE RIB UPPER CAP CRACKED IN AREA ACROSS ALLTHREE UPPER BRACKET BOLT HOLES
